MAUDE Adverse Event Report: UNKNOWN ASPIREX GUIDEWIRE 0.025 6/270CM ANGLED; THROMBECTOMY & ATHERECTOMY

UNKNOWN ASPIREX GUIDEWIRE 0.025 6/270CM ANGLED; THROMBECTOMY & ATHERECTOMY
Catalog Number 80265
Medical Device Problem Codes Peeled/Delaminated (1454); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.A physical investigation was not possible.The user report contains information regarding failure to advance.Photos were provided for review.One of the pictures as focused wrong and nothing could be seen.The other picture showed a bit coating off on the guidewire.The reported in the images damage/ coating peel of the guidewire would not cause failure to advice.Most probable cause was mechanical jam of the catheter that resulted in guidewire damage.A clear root cause could not be identified but a damaged guidewire represents a known inherent risk.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a recanalization procedure, the device allegedly failed to advance.The procedure was completed using another device.There was no reported patient injury.

Brand Name
ASPIREX GUIDEWIRE 0.025 6/270CM ANGLED
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17471219
Report Number3008439199-2023-00126
Device Sequence Number16815989
Product Code DQX
UDI-Device Identifier07640142810735
UDI-Public(01)07640142810735
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80265
Device Lot Number92101367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown